MAUDE Adverse Event Report: MEDICO ELECTRODE INTERNATIONAL LTD NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODE

MEDICO ELECTRODE INTERNATIONAL LTD NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODE
Model Number A10091-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot number provided, investigation could not be performed.Trending indicates no further action required.
 
Event or Problem Description
Patient reported skin irritation in the form of itching and blisters/welts.The patient sought medical treatment and was prescribed a topical steroid medication.Patient reported following the proper skin preparation steps.

Brand Name
NISSHA MEDICAL TECHNOLOGIES
Common Device Name
ECG MONITORING ELECTRODE
Manufacturer (Section D)
MEDICO ELECTRODE INTERNATIONAL LTD
plot 142a/11, 12, 27, 28 & 29
economic zone noida, uttar pradesh 20130 5
IN  201305
MDR Report Key25693478
Report Number1317188-2026-00084
Device Sequence Number9747377
Product Code DRX
UDI-Device Identifier50009336008341
UDI-Public50009336008341
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
Report Date (Section F) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10091-30
Device Catalogue Number32028476
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/06/2026
Event Location Other
Date Report to Manufacturer07/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/02/2026